Annales Academiæ Scientiarum Fennicæ


Volumen 24, 1999

The articles are stored in DVI format and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing. Note that some of the figures may not be included in the electronic versions.


Aikawa, Hiroaki, and Makoto Ohtsuka: Extremal length of vector measures, pp. 61-88.

Ares Gastesi, Pablo: Torelli spaces of non-orientable compact Klein surfaces, pp. 23-30.

Aulaskari, R., N. Danikas, and R. Zhao: The algebra property of the integrals of some analytic functions in the unit disk, pp. 343-351.

Baker, I.N., and P. Dominguez: Boundaries of unbounded Fatou components of entire functions, pp. 437-464.

Bishop, Christopher J.: Quasiconformal mappings which increase dimension, pp. 397-407.

Bonk, Mario, and William Cherry: Metric distortion and triangle maps, pp. 489-510.

Bozin, Vladimir, and Vladimir Markovic: Distance between domains in the sense of Lehto is not a metric, pp. 3-10.

Buckley, Stephen M.: Is the maximal function of a Lipschitz function continuous?, pp. 519-528.

Cannon, J.W., W.J. Floyd, and W.R. Parry: Sufficiently rich families of planar rings, pp. 265-304.

Chen, Zong-Xuan, and Chung-Chun Yang: On the zeros and hyper-order of meromorphic solutions of linear differential equations, pp. 215-224.

Eriksson-Bique, Sirkka-Liisa: The binomial theorem for hypercomplex numbers, pp. 225-229.

Frank, G., and J.K. Langley: On the zeros of pairs of linear differential polynomials, pp. 409-436.

Gehring, F. W., and T. Iwaniec: The limit of mappings with finite distortion, pp. 253-264.

Hosseinzadeh, Hassan, and Henrik Shahgholian: Qualitative aspects of a free boundary problem, pp. 109-121.

Huang, Shuechin: Generalized Hecke groups and Hecke polygons, pp. 187-214.

Jones, Peter W., and Stanislav K. Smirnov: On V. I. Smirnov domains, pp. 105-108.

Järvenpää, Esa: A note on weakly coupled expanding maps on compact manifolds, pp. 511-517.

Järvenpää, Maarit: Hausdorff and packing dimensions, intersection measures, and similarities, pp. 165-186.

Kalamajska, Agnieszka: On compactness of embedding for Sobolev spaces defined on metric spaces, pp. 123-132.

Keen, Linda, and Janina Kotus: Ergodicity of some classes of meromorphic functions, pp. 133-145.

Liu Lixin: On the length spectrums of non-compact Riemann surfaces, pp. 11-22.

Marshall, T.H.: Asymptotic volume formulae and hyperbolic ball packing, pp. 31-43.

Martio, O., U. Srebro, and J. Väisälä: Normal families, multiplicity and the branch set of quasiregular maps, pp. 231-252.

McCarthy, John D., and Athanase Papadopoulos: The visual sphere of Teichmüller space and a theorem of Masur-Wolf, pp. 147-154.

Mizuta, Yoshihiro, and Tetsu Shimomura: Boundary limits of spherical means for BLD and monotone BLD functions in the unit ball, pp. 45-60.

Mori, Seiki: Elimination of defects of meromorphic mappings of C^m into P^n(C), pp. 89-104.

Parkkonen, Jouni: The outside of the Teichmüller space of punctured tori in Maskit's embedding, pp. 305-342.

Saksman, Eero: Remarks on the nonexistence of doubling measures, pp. 155-163.

Trotsenko, D.A., and J. Väisälä: Upper sets and quasisymmetric maps, pp. 465-488.

Zhang, Chaohui: On the Bers fiber spaces, pp. 353-396.